# SDR IPXA0561941

- Difficulty date: August 2, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N20011
- Condition: Cracked
- Location: Bs 1440 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CRACKED STR CLIP, BS 1440, STR 9LT.  REMOVED FABRICATED AND INSTALLED REPLACEMENT CLIP IAW SRM.
